red flashing screen on low health
Is there command that can tell me what addon is causing red flashing on side of screen? I am asking since its anyoying to me to be triggered at 40% hp and i have way too many adon to check each and everyone.On top of it i checked all of addons that i might think causing/inflencing it and i cant figure it out.
PS:After i made tread i saw title iswrong since its not aggrro but loss of HP
Have you tried checking the box..
Interface Menu > Combat > Do Not Flash Screen at Low Health...
Also do you have DBM installed as it can do that also...
Btw DBM has some special warnings where is using flash and its not used for HP but special abilites but since this was happening outside raid i know it wasnt DBM.
Similarly Bw has option -flesh screen -iguess as well for some abilities.
Thanks for helping me figure it out.Sometimes simpliest solutions is the best.
|All times are GMT -6. The time now is 11:40 AM.|
vBulletin © 2020, Jelsoft Enterprises Ltd
© 2004 - 2020 MMOUI